# SDR UALA2012112006703

- Difficulty date: November 19, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,609 hours, 6,783 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strap
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REVERSER V BAND BROKEN.  REPLACED THRUST REV LATCH BAND ANCHOR STRAP PER MM, LEFT SIDE.
